# SDR DXTA200501148

- Difficulty date: December 17, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 53 hours, 22 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ABOUT 300' AFTER DEPARTURE SMOKE STARTED ENTERING COCKPIT & CABIN FROM ENVIRONMENTAL SOURCES. SMOKE HAD OILY ODOR & STRONG OILLY ODOR SENSED AROUND LT ENG. CHECKED LT & RT ENGINES FOR OIL LEAKS, NONE NOTED. CHECKED ENGINE BLEED AIR & ECS DUCTS FOR EXCESSIVE OIL , NO EXCESSIVE OIL. FOUND RT ENGINE OIL RESERVOIR OVERSERVICED & SERVICED IT TO PROPER LEVEL. CONDUCTED ENGINE RUNS AT HIGH PWR SETTINGS WITH ECS ON. NO ABNORMAL INDICATIONS AND NO SMOKE IN CABIN OR COCKPIT MX IAW G200 MM TSK 12-17-00-612-801.
